Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 989640, 6 pages
http://dx.doi.org/10.1155/2014/989640
Research Article

Coefficient Bounds for Some Families of Starlike and Convex Functions of Reciprocal Order

1Department of Mathematics, Abdul Wali Khan University Mardan, Mardan, Khyber Pakhtunkhwa 23200, Pakistan
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
3Department of Mathematics, Government College University, Faisalabad 38000, Pakistan

Received 31 May 2014; Revised 7 September 2014; Accepted 12 October 2014; Published 24 November 2014

Academic Editor: Minghe Sun

Copyright © 2014 Muhammad Arif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Arif, Maslina Darus, Mohsan Raza, and Qaiser Khan, “Coefficient Bounds for Some Families of Starlike and Convex Functions of Reciprocal Order,” The Scientific World Journal, vol. 2014, Article ID 989640, 6 pages, 2014. https://doi.org/10.1155/2014/989640.